# SDR 9504912277

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277US
- Make and model: Boeing 727251
- Aircraft serial: 21156
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: 65021082
- Condition: Cracked
- Location: Emerg. Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND LEFT FORWARD EMERGENCY EXIT DOOR OUTSIDE HANDLE OPENING FRAME CRACKED.  DEFERRED CASTING REPLACEMENT.  NWA IS REPLACING MAGNESIUM CASTINGS WITH AN ALUMINUM PART DUE TO MULTIPLE FINDINGS.
